# SDR SWIA202053028

- Difficulty date: August 22, 2020
- Submitted: October 7, 2020
- Operation: Air carrier
- Aircraft: N464SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7827
- Aircraft time: 38,719 hours, 34,561 cycles
- System (JASC): 5241 · Galley Doors
- Part: Pan
- Condition: Corroded
- Location: Galley Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR AFT LOWER PAN HAS CORROSION.  C-CHECK RO 10/4/2020.  REMOVED CORROSION ON SERVICE DOOR AFT LOWER PAN, REF CRJ 200 SRM.  REMIANING MATERIAL THICKNESS FOUND TO BE OUT OF LIMITS.  REMOVED AND INSTALLED NEW SERVICE DOOR AFT LOWER PAN, REF BOMBARDIER DWG AND CRJ200 SRM.  COMPLIED WITH TASK CARD.  LEAK CHECK GOOD.
